MAUDE Adverse Event Report: KERI MEDICAL SA KERIFLEX MCP AND PIP FINGER JOINT PROSTHESES; KERIFLEX - MCP FINGER JOINT IMPLANT - PIP 2

KERI MEDICAL SA KERIFLEX MCP AND PIP FINGER JOINT PROSTHESES; KERIFLEX - MCP FINGER JOINT IMPLANT - PIP 2
Model Number 210-P20002
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 03/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event could be confirmed since the affected device was returned for investigation.After a thorough investigation (returned device, dhr review, complaint history review), it appears that the fracture is most likely due to a surgical technique error resulting in the implant being excessively constrained.The identified root cause represents the most likely explanation based on current evidence and does not constitute definitive proof of causality.
 
Event or Problem Description
It was reported that a patient underwent a joint arthroplasty on march 2025; subsequently on (b)(6) 2026, the patient reported pain and a clicking sensation when moving the finger, along with swelling and slight deviation.The patient underwent a revision surgery following breakage of the keriflex pip 2 implant.It was reported that the implant fractured at the hinge point.During the revision procedure, the implant was removed and replaced with a new keriflex pip 2 implant.

Brand Name
KERIFLEX MCP AND PIP FINGER JOINT PROSTHESES
Common Device Name
KERIFLEX - MCP FINGER JOINT IMPLANT - PIP 2
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ   1228
MDR Report Key25182894
Report Number3024706750-2026-00038
Device Sequence Number10333662
Product Code KYJ
UDI-Device Identifier07640181160662
UDI-Public07640181160662
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K211385
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number210-P20002
Device Catalogue Number210-P20002
Device Lot Number060282009000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale